Black and Blue Bruise in Arm after Hemodialysis: How to Deal with ItThis article was provided by doctor zhengfalei 2016-10-10 16:12
Black and blue bruises in arm after dialysis often occurs among the people who just start it. They are always confused and want to know the reasons. Then what are the causes of black and blue bruises in arm after Hemodialysis and how to deal with it?
What are the causes of black and blue bruise in arm after hemodialysis?
In fact, this is called “blowing” your fistula. It happens when the needle (which is very sharp) pushes right through the fistula wall so that the blood from the machine pumps directly into the flesh and muscle around your fistula. Blow outs are painful, they are dramatically ugly and the extensive bruising lasts a few weeks until your body dissipates the blood .
Blow outs can be common in the early days in the life of a fistula, because the fistula walls are very soft and new. Even a small arm movement or inserting the needle a little too vigorously during cannulation will do it.
How to deal with black and blue bruise in arm after dialysis?
Ice or heat maybe helpful in some way, but they can not solve this problem. Actually, when people get used of dialysis, the rate of getting black and blue bruise will be decreased. But if you want to solve this problem totally, you need to seek help from other therapy. Micro-Chinese Medicine Osmotherapy as a kind of curative therapy in treating kidney disease, it also can help to reduce the side-effect of dialysis. In addition, it can help people to reduce the times of dialysis, even get rid of it by improving kidney function.
If you have other questions about Dialysis or want to treat kidney disease effectively, you can send email to us or leave message below, we will try our best to help you.
Our email: Kidneyemail@example.com
- Tag: Dialysis Hemodialysis
- Pre: Will Dialysis Cause Short-term Memory Loss
- Next: Causes and Treatment of Cramps after Dialysis